Headache after Botox
About once a month, I’ll hear someone tell me about this experience. I myself get this problem when I have Botox, Dysport, or Xeomin injected for my wrinkles lines on my face. I also have heard of this phenomenon after facial rejuvenation acupuncture. I think with acupuncture this may be related to the qi which is brought to the face and scalp for facial rejuvenation acupuncture. And I have also heard of this problem after mole removal from the facial area – a procedure I also do often. Thus I’m not always sure that the cause of the headache after Botox is entirely caused by the Botox. It may be from the placement of needles or the stress of having the procedure. Regardless, the headache after Botox should resolve with the use of routine headache medications, such as advil, aleve, and tylenol.
What happens if the after-Botox headache lasts longer than a few days?
It may be possible that a nerve was irritated by the proximity of the needle used to inject Botox. This also should resolve with time.
Most of my patients who get headaches after Botox still feel that the procedure is entirely worth repeating every 3-4 months.
The information here is for informational purposes and should not be considered medical advice. We would recommend that you see your doctor in person. If you want to see me in person: More information about my Modesto based Botox practice. And here’s a link to other emergencies and complications due to cosmetic injections.
Our Botox Home Page: Modesto Botox. Thank you for visiting!